# SDR CALA2013082690767

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 36,484 hours, 16,006 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Screw
- Condition: Missing
- Location: Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS HAND MIC HAS TWO SCREWS MISSING BOTTOM FALLS OUT.  RESECURED &TIGHTENED SCREWS ON CAPTAIN`S MICROPHONE OKAY.
